MAUDE Adverse Event Report: TRIVIDIA HEALTH INC KETONE; NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)

TRIVIDIA HEALTH INC KETONE; NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)
Model Number STRIP, KETONE 50CT
Medical Device Problem Code Unexpected Color (4055)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for the ketone test strips.Complaint was reported via e-mail.Customer's e-mail stated that the ketone test strips "don¿t work at all" and that "the color just turns muddy looking and does not come close to anything on the color chart." no symptoms and no medical intervention related to the use of the product was reported.Customer did not provide contact telephone number; email response had been sent to customer.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Ketone test strips were not returned for evaluation.Note: manufacturer contacted customer in follow-up e-mails to ensure the initial concern is resolved - unable to establish contact with customer at this time.
 
Additional Manufacturer Narrative
Sections with additional information as of 22-nov-2022: h6: updated fda's type of investigation, investigation findings, and investigation conclusions.H10:ketone strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strips tested within specifications.Most likely underlying root cause: mlc-020: user's test strip had poor storage.

Brand Name
KETONE
Common Device Name
NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key15666279
Report Number1000113657-2022-00569
Device Sequence Number2810005
Product Code JIN
UDI-Device Identifier00021292008178
UDI-Public021292008178
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/19/2023
Device Model NumberSTRIP, KETONE 50CT
Device Lot NumberAA657
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date10/02/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/02/2022
Supplement Date Received by Manufacturer11/01/2022
Initial Report FDA Received Date10/25/2022
Supplement Report FDA Received Date11/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown